# SDR UIEA2022042000344

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH STA 2231 FRAME STR 25L 1EA HOLE FOUND CRACK.( M/D STA 2231 STR 25L, 1EA FASTENER HOLE CRACK AREA OVERSIZE REPAIRED IAW RI-53-00-15534 REV B )
